Artico, Giuliano; Moresco, Roberto
ω μ -additive topological spaces
Rendiconti del Seminario Matematico della Università di Padova, Tome 67 (1982) , p. 131-141
Zbl 0499.54024 | 1 citation dans Numdam
URL stable : http://www.numdam.org/item?id=RSMUP_1982__67__131_0

Bibliographie

[E] R. Engelking, Outline of General Topology, Polish Scientific Publishers, 1968. MR 230273 | Zbl 0157.53001

[H] A. Hayes, Uniformities with Totally Ordered Bases Have Paracompact Topologies, Proc. Cambr. Phil. Soc., 74 (1973), pp. 67-68. MR 315664 | Zbl 0268.54027

[1] J.R. Isbell, Uniform Spaces, A.M.S., Providence, 1964. MR 170323 | Zbl 0124.15601

[K] J.L. Kelley, General Topology, Van Nostrand, New York, 1955. MR 70144 | Zbl 0066.16604

[MS] D. Monk and D. Scott, Additions to Some Results of Erdös and Tarski, Fund. Math., 53 (1964), pp. 335-343. MR 166108 | Zbl 0173.00803

[PT] J. Porter - J. Thomas, On H-closed and Minimal Hausdorff Spaces, Trans. Amer. Math. Soc., 138 (1969), pp. 159-170. MR 238268 | Zbl 0175.49501

[R] H.C. Reichel, Some Results on Uniform Spaces with Linearly Ordered Bases, Fund. Math., 98 (1978), pp. 25-39. MR 528353 | Zbl 0373.54025

[S] R. Sikorski, Remarks on Some Topological Spaces of High Power, Fund. Math., 37 (1950), pp. 125-136. MR 40643 | Zbl 0041.09705

[ST] F.W. Stevenson - W.J. Thron, Results on ωμ-metric Spaces, Fund. Math., 65 (1969), pp. 317-324. Zbl 0187.20002

[W] Wang Shu Tang, Remarks on ωμ-additive Spaces, Fund. Math., 55 (1964), pp. 101-112. Zbl 0135.40901

[Y] Y. Yasui, On ωμ-metrizable Spaces, Math. Japonicae, 20 (1975), pp. 159-180. Zbl 0329.54027